Variants of P colonies with very simple cell structure

Ciencialová, Lucie and Csuhaj Varjú, Erzsébet and Kelemenová, Alica and Vaszil, György (2009) Variants of P colonies with very simple cell structure. International Journal of Computers, Communication and Control, 4 (3). pp. 224-233.

[img] Text
367.pdf - Published Version
Restricted to Registered users only

Download (108kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:04
Last Modified: 11 Dec 2012 16:04
URI: http://eprints.sztaki.hu/id/eprint/5941

Update Item Update Item